# SDR DALA2015120607412

- Difficulty date: December 5, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY -189 BETWEEN FRAMES 20 TO 24.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11 AND DWG D53112834.
